SEO Press Releases
North Hollywood, CA, September 13, 2010 — Norma Erickson, journalist for Examiner.com recently wrote an article about a 17 year-old from New Zealand adversely affected by Gardasil. Kahlia spent 2009 as a rotary exchange student in the United States as an active teen and an ambassador for her country. She had dreams and goals just like any adolescent girl her age. Those dreams came to a halt when Kahlia returned to New Zealand and had her first Gardasil injection.
A month later she was in the hospital. Just like other girls adversely affected by Gardasil, Kahlia had to withdraw from school. Her story is below:
On January 27, 2010, I had my first vaccination against cervical cancer. I started to experience headaches and nausea, which I did not relate to the vaccine at first. Over the next three weeks, I experienced uncontrollable mood swings, fatigue, insomnia, and clumsiness. I passed out a week before I was hospitalized.
On the night of February 27, I was hospitalized with tight, stabbing chest pains, shortness of breath, and headaches. My left leg had started spasming and I had a heavy feeling on my left side. After X-rays, ECG and blood tests all came back clear, I was sent home.
When I awoke on March 1, I had a numb, heavy feeling in my left cheek and left arm. I pulled back the covers to see my left leg was swollen and bright purple. When I crawled out of bed, I realized I couldn’t lift my leg or bend my knee. My mother took me to the doctor, who called an ambulance. My left leg was 3 cm bigger in circumference than the other one, and hypersensitive. They suspected a blood clot. The hospital wanted to send me home, but my mother refused. We did not realize I would be there for a month. During my stay, I had every possible test related to my symptoms; symptoms that were rapidly changing. My leg was now freezing cold.
After a week and a half in the general ward, I was moved to rehabilitation. Slowly, with an increase in pain medication, I was able to regain a little mobility back. However, I had many setbacks.
My symptoms seem to repeat within my menstrual cycle, worse at certain points during the cycle. In April, my left eye dried up — a new symptom for me.
I was discharged with causes ‘unknown.’ My mum had researched Gardasil throughout my hospital stay. She found all symptoms related to what I had been experiencing. We suggested Gardasil as a cause to the doctors. They will not say it is 100% the cause because they cannot prove it. On the other hand, they can’t say it’s not 100% because they cannot prove that either.
It took me three months to begin thinking about returning to school. Most days I feel nauseated and tired. Every cervical cancer vaccine ad I see or hear makes me angry.”
For more information about other girls who have died or suffered adverse reactions after receiving the HPV vaccines watch this You Tube video:
Part I http://www.youtube.com/watch?v=iYvVQCD21do
Part II http://www.youtube.com/watch?v=tRrx5gluFx0